C-solutions of some degenerate parabolic equations

Mitsuharu Otani*, Y. Sugiyama

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    The existence of time local smooth solutions of (P) in higher dimensions is analyzed. A time local solution which is smooth with respect to time and space variables is constructed. Thus, the existence of time local solutions for the porous medium equations is proven.

    Original languageEnglish
    Pages (from-to)3171-3181
    Number of pages11
    JournalNonlinear Analysis, Theory, Methods and Applications
    Issue number5
    Publication statusPublished - 2001 Aug


    • Porous medium equation
    • Quasilinear parabolic equations
    • Smooth solutions
    • Time local solutions

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Mathematics(all)


    Dive into the research topics of 'C-solutions of some degenerate parabolic equations'. Together they form a unique fingerprint.

    Cite this